MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGK0008-40
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We do not know yet if the device is available for investigation.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.We don't know yet if the device is available.
 
Event or Problem Description
The packaging has arrived damaged and moist at the customer, so that the sterility of the product is no longer guaranteed.
 
Additional Manufacturer Narrative
(10/3236) the involved product was returned to intervascular and was inspected by the quality assurance (qa) supervisor for an evaluation of the damage extent.His observations are as follows: " the product arrived in its box but damaged.The external and internal lids were not open.There is a match between the product, the labelling of the box and the patient set.The outer lid does not have any haloes on the surface that would suggest that a liquid may have passed through the packaging box." (4308) the most likely cause of this event is an inappropriate transport of the device.In conclusion, the product does not comply with the specifications due to damaged packaging.Based on the defect present on the product box, it is assumed that this is an isolated event due to a shock during transportation.Corrected data: d10.The product was initially reported as not available for evaluation.It has been changed to available for evaluation.

Brand Name
HEMAGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9209527
Report Number1640201-2019-00080
Device Sequence Number305355
Product Code DSY
UDI-Device Identifier00384401014140
UDI-Public00384401014140
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2024
Device Model NumberHGK0008-40
Device Catalogue NumberHGK0008-40
Device Lot Number19H29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1